# SDR HEEA967795

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3892R
- Make and model: Bell 206L-1
- Aircraft serial: 45594
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: 206050248115
- Condition: Defective
- Location: Seam
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG HAS UNBONDED SEAM.  DATE OF MANUFACTURE 10-93.
